Posted by R.Anne on October 29, 2000, at 22:52:22
In reply to Re: Anyone had success on Effexor XR? , posted by kenney minter on October 29, 2000, at 19:13:07
> I have recentlly started taking efexxor for depression my wife is talking about divorceing me and the problem i have is since i have been taking this medication its like my testosterone has shot thru the roof i am constantlly horny i get blue balls once a day. My wife acts like there might be a chance of us getting back together but says it will take a long time to decide and work things out in her own head. So that means i cant just go out and get laid to relieve my self i could but i also have to twin daughters that i dont want to be a bad example for and i also dont want them to suffer through the pain of a divorce .But i feel like if i dont have sex soon im seriouslly going to die or something.is this hormone problem a normal thing on efexxor and does it go away or will i have to be horny between now and when my wife decides what she wants to do? Im sorry this letter seems so crude but i really need to know about this problem.
I thought I posted an answer to this already but apparently it did not go through. I take effexor xr, too, and am very happy with it. I think you should consult your doctor about your sex drive problem and maybe he or she will do something with the doseage or something else. In the meantime, I'll be blunt here-try masterbation. It's the best answer for now! Good luck!